# SDR AWXA200401316

- Difficulty date: October 14, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 58,337 hours, 25,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146N530012
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK EXFOLIATION CORROSION WAS FOUND ON CABIN FLOOR HAT CHANNEL AT BS 1682, LBL 4.  MAINTENANCE REMOVED CORRODED HAT CHANNEL FROM BS 1690 TO BS 1716, LBL 4; FABRICATED A NEW REPLACEMENT HAT CHANNEL PER DWG 146N5300; INSTALLED REPAIR PART IAW B757-200 SRM 51-40-02.
